# SDR CHQA200900193

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 23,702 hours, 18,802 cycles
- Engine: Rroyce AE3007A12
- Engine time: 20,170 hours, 16,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 19316
- Condition: Discharged
- Location: Cabin
- Part time: 15,168 hours, 13,523 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTIONS IT WAS DISCOVERED THAT THE FRONT FAIRING EMERGENCY LIGHT AND AISLE EMERGENCY LIGHT WERE INOPERATIVE.  TROUBLESHOOTING FOUND THAT NR 1 EMERGENCY BATTERY WAS NOT WORKING.  THE BATTERY WAS REPLACED AND ALL CHECKS WERE OK.
